UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Mathematical analysis and numerical methods for Caputo-Hadamard fractional diffusion-wave equations Journal article
Applied Numerical Mathematics, 2022,Volume: 177,Page: 34-57
Authors:  Ou, Caixia;  Cen, Dakang;  Vong, Seakweng;  Wang, Zhibo
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2022/05/13
Caputo-hadamard Fractional Diffusion-wave Equations  Exponential Type Meshes  Fast Finite Difference Methods  Stability And Convergence  Weak Singularity